Cargando información...
FuenteRevista de la Unión Matemática Argentina | Cuartil año de publicaciónNo disponible | Volumen62 |
IssueNo disponible | Páginas257 - 274 | pISSN0041-6932 |
ISSNNo disponible | Perfil OpenAlexhttps://openalex.org/S98419756 | |
| Scienti ID | 0001322168-76 | Doi URL | https://doi.org/10.33044/revuma.1798 | Open_access URL | https://inmabb.criba.edu.ar/revuma/pdf/v62n1/v62n1a17.pdf |
|---|---|---|---|---|---|
| Pdf URL | https://ojs.uns.edu.ar/revuma/article/download/1798/1998 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AXgPYTX6Ii_cJ%3Ascholar.google.com&btnG= | Scholar citations URL | https://scholar.google.com/scholar?cites=17837500825184240478&as_sdt=5,33&sciodt=0,33&hl=en |
| Openalex URL | https://openalex.org/W3046505929 | ||||